# SDR IPXA2021012965049

- Difficulty date: January 28, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 22,250 hours, 14,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EVACUATION SLIDE WARNING SYS LIGHT INOPERATIVE.    DEFERRED PER MEL 52-73-01-1. PLACARD INSTALLED. NO DMP.R/R'D EVAC SLIDE WARNING LIGHT ASSY IAW AMM 52-73-11.  OPS CHECK GOOD.  M734099 CLOSED.  PLACARD REMOVED.  EFF SOURCE REF: IPC 52-11-11-23C.
